# SDR GTIA2022053136446

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 21,351 hours, 9,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE VOLUME KNOB MISSING-REMOVED AND REPLACED FWD GALLEY MEGAPHONE, OPS CHECKED GOOD IAW AMM 25-65-51, A/C OK FOR CONTINUED SERVICE.
